×

Found 195 Documents (Results 1–100)

100
MathJax

The distribution of the eigenvalues of the Dirichlet problem of the two-dimensional Sturm-Liouville differential operator. II. Some associated Dirichlet series. (La distribución de los autovalores del problema de Dirichlet del operador diferencial bidimensional de Sturm-Liouville. II. Algunas series de Dirichlet asociadas.) (Spanish) Zbl 1296.35002

Notas de Álgebra y Análisis 23. Bahia Blanca: Universidad Nacional del Sur, Instituto de Matemática. iv, 63 p. (2013).
PDF BibTeX XML Cite

The distribution of the eigenvalues of the Dirichlet problem of the two-dimensional Sturm-Liouville differential operator. Asymptotic theorems of Hermann Weyl and Torsten Carleman. (La distribución de los autovalores del problema de Dirichlet del operador diferencial bidimensional de Sturm-Liouville. Teoremas asintóticos de Hermann Weyl y de Torsten Carleman.) (Spanish) Zbl 1234.35002

Notas de Álgebra y Análisis 22. Bahia Blanca: Universidad Nacional del Sur, Instituto de Matemática. vii, 79 p. (2011).
PDF BibTeX XML Cite

Newton methods for nonlinear problems. Affine invariance and adaptive algorithms. Softcover reprint of the 2006 2nd corrected printing. (English) Zbl 1226.65043

Springer Series in Computational Mathematics 35. Berlin: Springer (ISBN 978-3-642-23898-7/pbk; 978-3-642-23899-4/ebook). xii, 424 p. (2011).
PDF BibTeX XML Cite
Full Text: DOI

Efficient region-based key agreement for peer-to-peer information sharing in mobile ad hoc networks. (English) Zbl 1210.68013

Meghanathan, Natarajan (ed.) et al., Recent trends in network security and applications. Third international conference, CNSA 2010, Chennai, India, July 23–25, 2010. Proceedings. Berlin: Springer (ISBN 978-3-642-14477-6/pbk; 978-3-642-14478-3/ebook). Communications in Computer and Information Science 89, 280-295 (2010).
MSC:  68M10 68P25
PDF BibTeX XML Cite
Full Text: DOI arXiv

Positive solutions for Lotka-Volterra systems with cross-diffusion. (English) Zbl 1196.35006

Chipot, Michel (ed.), Handbook of differential equations: Stationary partial differential equations. Vol. VI. Amsterdam: Elsevier/North Holland (ISBN 978-0-444-53241-1/hbk). Handbook of Differential Equations, 411-501 (2008).
PDF BibTeX XML Cite

Integration of sequential quadratic programming and domain decomposition methods for nonlinear optimal control problems. (English) Zbl 1140.65333

Langer, Ulrich (ed.) et al., Domain decomposition methods in science and engineering XVII. Selected papers based on the presentations at the 17th international conference on domain decomposition methods, St. Wolfgang/Strobl, Austria, July 3–7, 2006. Berlin: Springer (ISBN 978-3-540-75198-4/pbk). Lecture Notes in Computational Science and Engineering 60, 69-80 (2008).
PDF BibTeX XML Cite
Full Text: DOI

High amplitude solutions for small data in pairs of conservation laws that change type. (English) Zbl 1140.35540

Benzoni-Gavage, Sylvie (ed.) et al., Hyperbolic problems. Theory, numerics and applications. Proceedings of the 11th international conference on hyperbolic problems, Ecole Normale Supérieure, Lyon, France, July 17–21, 2006. Berlin: Springer (ISBN 978-3-540-75711-5/hbk). 711-719 (2008).
MSC:  35M10 35L65
PDF BibTeX XML Cite

Adaptive finite element methods for parameter identification problems. (English) Zbl 1060.65121

Heidelberg: Universität Heidelberg, Naturwissenschaftlich-Mathematische Gesamtfakultät (Dissertation 2004). 112 p. (2004).
PDF BibTeX XML Cite
Full Text: Link

Newton methods for nonlinear problems. Affine invariance and adaptive algorithms. (English) Zbl 1056.65051

Springer Series in Computational Mathematics 35. Berlin: Springer (ISBN 3-540-21099-7/hbk). xii, 424 p. (2004).
PDF BibTeX XML Cite

Continued fractions, hyperbolic geometry and quadratic forms. (English) Zbl 1091.11002

Katok, Svetlana (ed.) et al., MASS selecta: teaching and learning advanced undergraduate mathematics. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3363-4/hbk). 121-160 (2003).
PDF BibTeX XML Cite

High order accurate particular solutions of the biharmonic equation on general regions. (English) Zbl 1039.65073

Olshevsky, Vadim (ed.), Fast algorithms for structured matrices: Theory and applications. AMS-IMS-SIAM joint summer research conference on fast algorithms in mathematics, computer science and engineering, August 5–9, 2001, South Hadley, Massachusetts. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3177-1/pbk; 0-89871-543-1/pbk). Contemp. Math. 323, 233-243 (2003).
PDF BibTeX XML Cite

Cases when the solution of the Dirichlet problem for the Laplace equation on a polygon is a polynomial. (English. Russian original) Zbl 1047.31002

Dokl. Math. 63, No. 1, 82-84 (2001); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 376, No. 5, 587-589 (2001).
MSC:  31A25 35J25
PDF BibTeX XML Cite

Pattern formation of minimizing sequences of the stationary Cahn-Hilliard model. (English) Zbl 0966.35047

Fiedler, B. (ed.) et al., International conference on differential equations. Proceedings of the conference, Equadiff ’99, Berlin, Germany, August 1-7, 1999. Vol. 1. Singapore: World Scientific. 506-511 (2000).
PDF BibTeX XML Cite

Wood’s anomalies and surface waves in the problem of scattering by a periodic boundary. I. (English. Russian original) Zbl 0937.76081

Sb. Math. 190, No. 1, 111-141 (1998); translation from Mat. Sb. 189, No. 1, 109-138 (1999).
MSC:  76Q05 35P25 35C20
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software